|Injectable Protease Inhibitors
Feb 10, 2005
Given the gastronitestinal side effects that make protease inhibitors so unpleasant shouldn't there by an injectable option/formulation to bypass the stomach? Fuzeon has problems too, but many people do well for years injecting that or insulin.
Response from Dr. Henry
Your point is well taken though there are costs and side effects associated with the subcutaneous injection route as well. We have had some patients in whom we have put in a percutanous feeding tube from the skin to the stomach or small bowel to bypass problems in very difficult cases. KH
What can I do about changes in my body shape?
HELP PLEASE Protected sex and HIV, am I overworried?
- How Accurate Is A Pcr Test For Detecting Hiv?
- Tingling In Feet,hands, Numb Mouth And Mild Fever HIV Symptoms
- Will Pep Failures Usually Be Caught Six Weeks After Exposure?
- Is It Possible To Have Hiv And Herpes At The Same Time?
- Neuropathy Affecting Legs
- Does Black Spots On Tongue Mean You Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.